# SDR JR2R20170209116

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- Aircraft time: 61,845 hours, 31,614 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 593803835
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM OF STIFFINER INSIDE OF NR 2  ENG NOSE COWL CRACKED AT 7:30 POSISTION.  REMOVED AND REPLACED THE STIFFNER IAW EA40-2017-015.
